# SDR UIEA2013042900253

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 71,671 hours, 18,139 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ignition Unit
- Part number: 38880587
- Part serial: 110903
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DID NOT START - FAULT LIGHT ON.  (R & R APU IGNITION UNIT IAW AMM 49-41-03.  OPS CHECKS GOOD.)
